Antibiotics could not undermine the health of the star of the film “Vivat, Midshipmen!” Mikhail Mamaev – toxic liver damage in the actor was caused by other reasons. They were voiced by gastroenterologist Elena Tyulpina in an exclusive interview for we.
“Toxic liver damage due to antibiotics is actually almost impossible, because we take them in therapeutic dosages, not exceeding, but we also monitor the duration of administration,” — said the doctor.
She noted that a whole combination of factors leads to damage to the organ, and one of them is the coronavirus, which Mamaev had previously had a severe form of.
“Firstly, the coronavirus itself, as we already know very well, causes damage to the organs of the gastrointestinal tract, disrupts their work and, first of all, leads to impaired liver function, we see this in blood tests. That is why we ask you to pass liver tests both against the background of the course of the coronavirus itself, and two to three weeks after complete recovery. This is necessary to assess the consequences of the disease, the doctor explained.
At the same time, the gastroenterologist drew attention, during the coronavirus, a person is treated not only with antibiotic therapy. Especially in an outpatient setting. In this case, antiviral drugs, and drugs to improve the condition of the respiratory system, and many others are connected.
“Plus the damage to the organs of the gastrointestinal tract by the virus itself. So it can lead to the development of complications and, in particular, toxic hepatitis, concluded the therapist.
Earlier, we said that in Russia, in the Russian Federation, two new variants of COVID-19.